# SDR DL757962029

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Mid Galley
- Component: 61020
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT BATTERY LOW.  REPLACED BATT.
